# SDR LR7A2013032500463

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 34004314
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND CARGO COMPARTMENT TOP FRAME'S TEE CHANNEL HAD CRACK APPROX 28" LONG BETWEEN FASTENERS AT FS 477, LBL 17 TO RBL 12.  REPAIRED IAW SMP583 CHAPTER 51-60 AND 51-70.
